# SDR SWAA021566

- Difficulty date: July 14, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 16,459 hours, 11,453 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Tab
- Condition: Vibration
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AIRCRAFT STARTED A HIGH RATE OF VIBRATION WHICH WAS FELT UNDER PILOT'S SEAT AND FEET, ALSO FELT THROUGH OUT CABIN BY F/A.  REMOVED AND REPLACED BOTH LT AND RT ELEVATOR TABS.  REMOVED AND REPLACED NR 1 ENG IDG.  REMOVED AND REPLACED NR 2 ENG MOUNT HARDWARE.  COMPLIED WITH AIRFRAME VIBRATION CONDITION INSP, OPS CHECK GOOD PER MM.
